# SDR F3LA200200196

- Difficulty date: July 15, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25256
- Aircraft time: 30,488 hours, 15,833 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 8012404
- Part serial: 873673
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED AIRCRAFT WOULD NOT PRESSURIZE.  AIRCRAFT RETURNED TO DEN.  REPLACED TURBOFAN, PERFORMED PRESSURIZATION SYSTEM OPERATIONAL TEST AND CHECKED OKAY.
